Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multiplier operators on $ B\sp{\ast} $-algebras


Authors: B. D. Malviya and B. J. Tomiuk
Journal: Proc. Amer. Math. Soc. 31 (1972), 505-510
MSC: Primary 46K99
MathSciNet review: 0305085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give a characterization of the dual $ {B^\ast}$-algebra and the algebra of bounded linear operators on Hilbert space in terms of their multipliers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K99

Retrieve articles in all journals with MSC: 46K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0305085-1
Keywords: $ {B^\ast}$-algebra, dual $ {B^\ast}$-algebra, multiplier algebra, Arens product, compact operators, bounded linear operators, Hilbert space
Article copyright: © Copyright 1972 American Mathematical Society